# SDR HEEA060038

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Stop Assy
- Part number: 704A3363310951
- Condition: Deteriorated
- Location: Main Rotor
- Part time: 1,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL STOP ASSEMBLY HAS DETERIORATED ELASTOMER.  SERIAL NUMBERS REMOVED ARE 12217, 12216, AND 12215.
